MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN, LH780 ANALYTICAL STATION
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2018 the field service engineer was at the customer site and observed bubbles coming in from the fitting on the clenz input reservoir causing low mchc results.On (b)(6) 2018 the fse returned because the customer reported having low mchc results again.This visit the fse observed that in addition to the low mchc, the coulter lh 780 hematology analyzer was also generating high rbc and platelet results intermittently.The fse replaced the aspiration pump, cleaned and greased blood sampling valve (bsv) mechanism, rerouted the bsv tubing to remove possible stress points caused by the geared probe wipe assembly.Patient information was not provided by the customer.(b)(4).
 
Event or Problem Description
The customer reported having low mchc for patient samples on their coulter lh 780 hematology analyzer.Erroneous results were not reported outside of the laboratory.There was no change or effect to patient treatment as a result of this event.

Brand Name
COULTER LH 780 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7708950
Report Number1061932-2018-01028
Device Sequence Number789710
Product Code GKZ
UDI-Device Identifier15099590282431
UDI-Public(01)15099590282431(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K061616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2013
Device Model NumberTN, LH780 ANALYTICAL STATION
Device Catalogue Number723585
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/20/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date07/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1